International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 1, Pages 97-102
Reducing increasing monotonicity of kernels
Department of Mathematics, California State university, Los Angeles 90032, California, USA
Received 14 October 1982; Revised 13 May 1983
Copyright © 1984 Rina Ling. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Integral equations with positive increasing kernels are transformed into ones with positive decreasing kernels, and using a similar technique, more positive increasing kernels are reduced to ones with less increasing monotonicity.